MathSciNet Relay Station
MathSciNet bibliographic data
MR636960 22E50
Silberger, Allan J. Discrete series and classification for $p$-adic groups. I. Amer. J. Math. 103 (1981), no. 6, 1241–1321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement